Alert archive / New Mexico / Red Flag Warnings in 2018
Red Flag Warning 17, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 29, 2018, 7:52 AM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 30, 2018, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2018, 7:52 AM MDT (13:52 UTC)
- In effect from
- Apr 30, 2018, 1:00 PM MDT
- Expired
- Apr 30, 2018, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 13:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 1.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3304 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
265 WWUS84 KEPZ 291352 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 752 AM MDT Sun Apr 29 2018 ...CRITICAL FIRE CONDITIONS POSSIBLE MONDAY... .A strong spring storm system moving through the great basin, will generate gusty southwest winds area wide starting Monday. With minimum relative humidities to the single digits, extremely low fuel moistures in place and high or greater fire dangers anticipated, the development of critical fire conditions Monday is a good possibility. Strong southwest winds will continue through mid week and likely extend the period of critical fire conditions into Wednesday for most areas. NMZ110>113-TXZ055-056-292100- /O.UPG.KEPZ.FW.A.0015.180430T1900Z-180501T0200Z/ /O.NEW.KEPZ.FW.W.0017.180430T1900Z-180501T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 752 AM MDT Sun Apr 29 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from 1 PM to 8 PM MDT Monday. The Fire Weather Watch has been upgraded to a warning. * WIND...Southwest 25 to 35 mph with gusts to 45 mph or higher. * HUMIDITY...7 to 12 percent. IMPACT* IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor building is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ 20
4 follow-up statements
771 WWUS84 KEPZ 291922 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 122 PM MDT Sun Apr 29 2018 ...CRITICAL FIRE CONDITIONS LIKELY MONDAY AND TUESDAY... .A strong spring storm system moving through the great basin, will generate gusty southwest winds area wide starting Monday. With minimum relative humidities to the single digits, extremely low fuel moistures in place and high or greater fire dangers anticipated, the development of critical fire conditions Monday is a good possibility. Strong southwest winds will continue through mid week and likely extend the period of critical fire conditions into Wednesday for most areas. NMZ110>113-TXZ055-056-300300- /O.NEW.KEPZ.FW.A.0016.180501T1900Z-180502T0200Z/ /O.CON.KEPZ.FW.W.0017.180430T1900Z-180501T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 122 PM MDT Sun Apr 29 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... The National Weather Service in El Paso Tx/Santa Teresa has issued a Fire Weather Watch, which is in effect from Tuesday afternoon through Tuesday evening. * WIND...Southwest 25 to 35 mph with gusts to 45 mph or higher. * HUMIDITY...7 to 12 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor building is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ 20
169 WWUS84 KEPZ 300306 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 906 PM MDT Sun Apr 29 2018 ...CRITICAL FIRE CONDITIONS LIKELY MONDAY AND TUESDAY... .A strong spring storm system moving through the great basin, will generate gusty southwest winds area wide starting Monday. With minimum relative humidities to the single digits, extremely low fuel moistures in place and high or greater fire dangers anticipated, the development of critical fire conditions Monday is a good possibility. Strong southwest winds will continue through mid week and likely extend the period of critical fire conditions into Wednesday for most areas. NMZ110>113-TXZ055-056-301400- /O.CON.KEPZ.FW.W.0017.180430T1900Z-180501T0200Z/ /O.CON.KEPZ.FW.A.0016.180501T1900Z-180502T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 906 PM MDT Sun Apr 29 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... The National Weather Service in El Paso Tx/Santa Teresa has issued a Fire Weather Watch, which is in effect from Tuesday afternoon through Tuesday evening. * WIND...Southwest 25 to 35 mph with gusts to 45 mph or higher. * HUMIDITY...7 to 12 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor building is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Tripoli
131 WWUS84 KEPZ 301335 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 735 AM MDT Mon Apr 30 2018 ...CRITICAL FIRE CONDITIONS LIKELY MONDAY AND TUESDAY... .A strong spring storm system moving through the great basin, will generate gusty southwest winds area wide starting Monday. With minimum relative humidities to the single digits particularly below 7500 feet, extremely low fuel moistures in place and high or greater fire dangers anticipated, the development of critical fire conditions Monday is a good possibility. Strong southwest winds will continue through mid week and likely extend the period of critical fire conditions into Wednesday for most areas. NMZ110>113-TXZ055-056-302000- /O.CON.KEPZ.FW.W.0017.180430T1900Z-180501T0200Z/ /O.CON.KEPZ.FW.A.0016.180501T1900Z-180502T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 735 AM MDT Mon Apr 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR VERY LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR VERY LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... The National Weather Service in El Paso Tx/Santa Teresa has issued a Fire Weather Watch, which is in effect from Tuesday afternoon through Tuesday evening. * WIND...Southwest 25 to 35 mph with gusts to 45 mph or higher. * HUMIDITY...7 to 12 percent mainly below 7500 feet in elevation. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor building is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ 20
086 WWUS84 KEPZ 301954 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 154 PM MDT Mon Apr 30 2018 ...CRITICAL FIRE CONDITIONS LIKELY MONDAY AND TUESDAY... .A strong spring storm system moving through the great basin, is generating gusty southwest winds area wide Monday afternoon and evening. This system is producing minimum relative humidities down to the single digits particularly below 7500 feet, high to very high fire danger and strong southwest winds. All these conditions will continue through mid week with critical fire conditions likely prevailing into Wednesday for most areas. NMZ111-112-TXZ055-056-010300- /O.UPG.KEPZ.FW.A.0016.180501T1900Z-180502T0200Z/ /O.NEW.KEPZ.FW.W.0018.180501T1900Z-180502T0200Z/ /O.NEW.KEPZ.FW.A.0017.180502T1900Z-180503T0100Z/ /O.CON.KEPZ.FW.W.0017.000000T0000Z-180501T0200Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 154 PM MDT Mon Apr 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT MONDAY EVENING FOR HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 110, AND 111, 112 AND 113... RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY FOR HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 110, 111, N112 AND 113... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 111, AND 112... The National Weather Service in El Paso Tx/Santa Teresa has issued a Fire Weather Warning, which is in effect Monday night until 8 PM and from Tuesday afternoon through Tuesday evening. the previous Fire Weather Watch for Tuesday has been upgraded to a WARNING. * WIND...Southwest 25 to 35 mph with gusts to 45 mph or higher. * HUMIDITY...7 to 12 percent mainly below 7500 feet in elevation. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor building is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NMZ110-113-010300- /O.UPG.KEPZ.FW.A.0016.180501T1900Z-180502T0200Z/ /O.NEW.KEPZ.FW.W.0018.180501T1900Z-180502T0200Z/ /O.CON.KEPZ.FW.W.0017.000000T0000Z-180501T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- 154 PM MDT Mon Apr 30 2018 The National Weather Service in El Paso Tx/Santa Teresa has issued a Fire Weather Watch, which is in effect from Wednesday afternoon through Wednesday evening FOR HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 111, AND 112... * WIND...Southwest 25 to 35 mph with gusts to 45 mph or higher. * HUMIDITY...7 to 12 percent mainly below 7500 feet in elevation. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor building is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ 20
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 29, 4:03 AM MDT, 3 hours 49 minutes earlier.
Area forecast discussion, Apr 29, 4:03 AM MDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
403 AM MDT Sun Apr 29 2018
.SYNOPSIS...
We are entering a stretch of warm but windy weather as systems
from the Pacific move across our area. First upper low over the
Pacific Northwest will drop down over the Great Basin this
afternoon and then drifting northeast afterward. The increasing
southwest flow with this system will bring sunny skies to the
Borderland but will turn the afternoon breezy. Another upper low
drops down to western Arizona late Tuesday night. This will bring
stronger winds to the area Monday through Wednesday. Blowing dust
will also likely be a problem during these winds. Dry southwest
flow continues Thursday and Friday, but the winds should not be
much of a factor.
&&
.DISCUSSION...
Our brief summer thunderstorm pattern is over and now we revert
back to our spring windy pattern, as a series of upper lows
traverse across the western U.S. over the next several days. The
first upper low has finally moved inland over the Pacific
Northwest. A shortwave trough extending from the low has moved
over western New Mexico and in combination with increasing
southwest flow aloft inducing lee side troughing over eastern
Colorado, will bring our winds up into the breezy category this
afternoon. The southwest flow at the surface has also pushed the
the developing dryline east of the CWA this morning.
The upper low will lift out northeast over Wyoming later Monday as
the parent trough tilts more positively and elongates to the
southwest over Nevada/California. The continued strong southwest
flow ahead of this trough, along with new low development over
southern California in the base of the trough, will continue the
winds through Wednesday while also increasing them. Stronger lee
side cyclogenesis takes place on Monday through Wednesday. Winds
should remain in windy category, though they could flirt with low
end advisory. Tuesday and Wednesday actually have a bit more
favorable southeast Colorado lee side position, along with
slightly higher h85 winds. New upper low moves toward western
Arizona Tuesday, so higher cloud decks likely will somewhat
inhibit mixing and strongest winds on Tuesday. Associated surface
front will sweep across the CWA late Tuesday night and Wednesday
morning. Models continue to suggest slight chance of Tuesday night
showers over the Gila Uplands so kept low POPs in for that area.
Blowing dust over desert areas will also be a problem all three
days. Needless to say, fire conditions will only become more and
more critical over the next four days.
Arizona low lifts out over Colorado Thursday but weakened upper
trough still remains northwest of our area. Winds should relax
some. Forecast after Thursday still unsettled as GFS/ECMWF
continue to dosey doe around. GFS now cutting off upper low near
the Baja Friday as the main trough finally lifts out to the east.
This was the ECMWF solution of the last couple of days. Latest
ECMWF now keeps the trough more progressive, moving through the
area Friday night. GFS solution would draw the dryline and Gulf of
Mexico moisture back to the area over next weekend, with a threat
of thunderstorms. ECMWF would remain dry. Will not make much of a
commitment yet with the forecast package to the wet solution.
&&
.AVIATION...Valid 29/12Z-30/12Z...
VFR conds continue thru period. Drier air is moving from the west as
an upper trough approaches the region. Generally expect west to
southwest winds between 5 to 15 kts and stronger winds between 15 to
25 kts from 18Z to 4Z, especially for area mountains.
.FIRE WEATHER...
An upper trough is pushing the moist air out of our region. In place
we are going back into our warm, dry and windy days. In other words
back to the usual Spring pattern. Critical fire weather conditions
are expected from today through Wednesday. A fire weather watch is
already in effect, and most likely it will be upgraded to a red flag
warning later today. Min RH values remain in the single digits, as
well as strong winds above 20 mph are expected. By Wednesday the
trough will be closer bringing some rain chances for the Gila
Region, which may reduce the chances for critical conditions over
there. But the rest of the area seems to continue over very dry and
windy weather.
For the rest of this week, dry weather continues but the winds
weaken. Therefore, critical conditions are unlikely at the moment.
Over the weekend, a back door cold front brings moisture back. This
will further reduce the chances for any hazardous fire weather
conditions as min RH goes up into the upper teens and even to the
20s in the Sacramento Mountains. This would also add a chance for
precipitation in the far eastern zones of the forecast area.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 89 62 86 61 / 0 0 0 0
Sierra Blanca 87 55 86 56 / 0 0 0 0
Las Cruces 88 54 83 53 / 0 0 0 0
Alamogordo 87 54 83 54 / 0 0 0 0
Cloudcroft 65 39 61 40 / 0 0 0 0
Truth or Consequences 88 54 81 54 / 0 0 0 0
Silver City 80 48 75 45 / 0 0 0 0
Deming 88 53 82 50 / 0 0 0 0
Lordsburg 86 50 81 48 / 0 0 0 0
West El Paso Metro 88 60 85 59 / 0 0 0 0
Dell City 90 54 87 55 / 0 0 0 0
Fort Hancock 90 58 89 59 / 0 0 0 0
Loma Linda 86 56 83 55 / 0 0 0 0
Fabens 90 58 88 58 / 0 0 0 0
Santa Teresa 88 56 84 56 / 0 0 0 0
White Sands HQ 88 58 83 57 / 0 0 0 0
Jornada Range 88 47 82 50 / 0 0 0 0
Hatch 90 48 84 51 / 0 0 0 0
Columbus 89 55 84 52 / 0 0 0 0
Orogrande 88 57 84 57 / 0 0 0 0
Mayhill 77 45 74 47 / 0 0 0 0
Mescalero 75 45 72 46 / 0 0 0 0
Timberon 74 43 71 44 / 0 0 0 0
Winston 83 40 77 40 / 0 0 0 0
Hillsboro 86 52 80 49 / 0 0 0 0
Spaceport 87 47 82 50 / 0 0 0 0
Lake Roberts 81 41 76 40 / 0 0 0 0
Hurley 82 48 77 45 / 0 0 0 0
Cliff 83 41 78 41 / 0 0 0 0
Mule Creek 82 39 77 43 / 0 0 0 0
Faywood 84 49 79 46 / 0 0 0 0
Animas 87 51 82 49 / 0 0 0 0
Hachita 88 52 82 49 / 0 0 0 0
Antelope Wells 87 52 82 48 / 0 0 0 0
Cloverdale 82 51 79 47 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Fire Weather Watch from Monday afternoon through Monday evening
for NMZ110>113.
TX...Fire Weather Watch from Monday afternoon through Monday evening
for TXZ055-056.
&&
Hefner/CrespoHazardous weather outlook, Apr 29, 5:14 AM MDT, 2 hours 38 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 514 AM MDT Sun Apr 29 2018 NMZ401-404>407-409>413-417-TXZ418>424-301200- Upper Gila River Valley-Southwest Desert/Lower Gila River Valley- Lowlands of the Bootheel-Uplands of the Bootheel- Southwest Desert/Mimbres Basin-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 514 AM MDT Sun Apr 29 2018 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight. Breezy afternoon winds of 15 to 25 mph. A few areas of light blowing dust, mostly near Lordsburg Playa. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Windy Monday through Wednesday, with areas of blowing dust. Southwest winds 20 to 30 mph in the afternoons. Visibilities could be reduced to less than 3 miles, mainly Hidalgo and Luna Counties. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NMZ402-403-408-414>416-301200- Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Eastern Black Range Foothills- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- 514 AM MDT Sun Apr 29 2018 This Hazardous Weather Outlook is for portions of south central New Mexico and southwest New Mexico. .DAY ONE...Today and Tonight. Breezy afternoon winds of 15 to 25 mph. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Windy Monday through Wednesday. Southwest winds 20 to 30 mph in the afternoons. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Hefner
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 1:22 PM MDT | Fire Weather Watch | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 25 hr |
Nearby
Red Flag Warnings in New Mexico, 2018Red Flag Warnings in Texas, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.